# SDR USAA050054

- Difficulty date: January 1, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69371024
- Condition: Cracked
- Location: Fuselage
- Part time: 49,282 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE CRACKED .25 INCH LONG, EDGE OF SUPPORT ANGLE AT FS 294.5, FORWARD LOWER CORNER AT FLOOR LINE.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 51-40-02.  (M)
